Free Access
Volume 16, Number 3, July-September 2010
Page(s) 648 - 676
Published online 02 July 2009
  1. P. Antunes and P. Freitas, New bounds for the principal Dirichlet eigenvalue of planar regions. Experiment. Math. 15 (2006) 333–342. [MathSciNet]
  2. P. Antunes and P. Freitas, A numerical study of the spectral gap. J. Phys. A 41 (2008) 055201. [CrossRef] [MathSciNet]
  3. D. Borisov and P. Freitas, Singular asymptotic expansions for Dirichlet eigenvalues and eigenfunctions on thin planar domains. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009) 547–560. [CrossRef] [MathSciNet]
  4. P. Freitas, Upper and lower bounds for the first Dirichlet eigenvalue of a triangle. Proc. Amer. Math. Soc. 134 (2006) 2083–2089. [CrossRef] [MathSciNet]
  5. P. Freitas, Precise bounds and asymptotics for the first Dirichlet eigenvalue of triangles and rhombi. J. Funct. Anal. 251 (2007) 376–398. [CrossRef] [MathSciNet]
  6. J. Hersch, Constraintes rectilignes parallèles et valeurs propres de membranes vibrantes. Z. Angew. Math. Phys. 17 (1966) 457–460. [CrossRef] [MathSciNet]
  7. W. Hooker and M.H. Protter, Bounds for the first eigenvalue of a rhombic membrane. J. Math. Phys. 39 (1960/1961) 18–34.
  8. E. Makai, On the principal frequency of a membrane and the torsional rigidity of a beam, in Studies in mathematical analysis and related topics, Essays in honor of George Pólya, Stanford Univ. Press, Stanford (1962) 227–231.
  9. P.J. Méndez-Hernández, Brascamp-Lieb-Luttinger inequalities for convex domains of finite inradius. Duke Math. J. 113 (2002) 93–131. [CrossRef] [MathSciNet]
  10. G. Pólya and G. Szegö, Isoperimetric inequalities in mathematical physics, Annals of Mathematical Studies 27. Princeton University Press, Princeton (1951).
  11. M.H. Protter, A lower bound for the fundamental frequency of a convex region. Proc. Amer. Math. Soc. 81 (1981) 65–70. [MathSciNet]
  12. C.K. Qu and R. Wong, “Best possible” upper and lower bounds for the zeros of the Bessel fuction Jv(x). Trans. Amer. Math. Soc. 351 (1999) 2833–2859. [CrossRef] [MathSciNet]
  13. B. Siudeja, Sharp bounds for eigenvalues of triangles. Michigan Math. J. 55 (2007) 243–254. [CrossRef] [MathSciNet]
  14. B. Siudeja, Isoperimetric inequalities for eigenvalues of triangles. Ind. Univ. Math. J. (to appear).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.